# SDR GLBA20091009F

- Difficulty date: October 6, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 28,669 hours, 36,949 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229681001
- Part serial: 995
- Condition: Failed
- Location: Ehsi
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN - PILOTS REPORTED THE CAPTAINS EHSI WENT OUT FOLLOWED BY SMOKE IN THE COCKPIT. TURNING THE PILOTS SIDE SCREENS OFF STOPPED THE SMOKE. IT APPEARED TO THE PILOTS THAT THE CAPTAINS SIDE MIC (HEADSET) WAS LOSING IT'S EFFECTIVENESS AS WELL.  OPEN
